Keyword : regularity


Inapproximability of Maximum r-Regular Induced Connected Subgraph Problems
Yuichi ASAHIRO Hiroshi ETO Eiji MIYANO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2013/03/01
Vol. E96-D  No. 3 ; pp. 443-449
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science — New Trends in Algorithms and Theory of Computation —)
Category: 
Keyword: 
induced connected subgraphregularityNP-hardnessinapproximability
 Summary | Full Text:PDF

A Novel Design of Regular Cosine-Modulated Filter Banks for Image Coding
Toshiyuki UTO Masaaki IKEHARA Kenji OHUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/07/01
Vol. E92-A  No. 7 ; pp. 1633-1641
Type of Manuscript:  PAPER
Category: Digital Signal Processing
Keyword: 
transform codingcosine-modulated filter bankregularitylattice structure
 Summary | Full Text:PDF

A Logical Model for Representing Ambiguous States in Multiple-Valued Logic Systems
Noboru TAKAGI Kyoichi NAKASHIMA 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1999/10/25
Vol. E82-D  No. 10 ; pp. 1344-1351
Type of Manuscript:  PAPER
Category: Computer Hardware and Design
Keyword: 
multiple-valued logicset-valued functionsregularitymonotonicityexpressions
 Summary | Full Text:PDF

Stability Criteria for Interval Matrices via Regularity Conditions
Takehiro MORI Hideki KOKAME 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1995/05/25
Vol. E78-A  No. 5 ; pp. 553-555
Type of Manuscript:  Special Section LETTER (Special Section of Letters Selected from the 1994 IEICE Fall Conference)
Category: 
Keyword: 
interval matricesHurwitz stabilitySchur stabilityregularity
 Summary | Full Text:PDF